# SDR CA090331006

- Difficulty date: March 13, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING T/O, THE ENG PARAMETERS FLUCTUATED AND THEN DROPPED TO ZERO. A SINGLE ENG LANDING WAS PERFORMED AT THE DEPARTURE AIRPORT. PRELIMINARY INSP REVEALED POWER TURBINE BLADE FRACTURES. THE ENG WILL BE REMOVED AND FORWARDED FOR INVESTIGATION AND REPAIR. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
